Journal cover image

Browse issues

Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Dynamical Systems and Differential Equations

2017 Vol. 7 No. 1


PagesTitle and authors
1-17Multiple positive periodic solutions in shifts δ± for an impulsive nabla dynamic equation on time scales
Meng Hu; Lili Wang
DOI: 10.1504/IJDSDE.2017.10004492

18-35Existence and non-existence of positive solutions for integral boundary value problems of high-order fractional differential equations with generalised p-Laplacian operator
Bingxian Li; Shurong Sun; Guanwei Chen
DOI: 10.1504/IJDSDE.2017.10004493

36-50Some results in stochastic functional integro-differential equations with infinite delays
Arumugam Vinodkumar
DOI: 10.1504/IJDSDE.2017.10004494

51-65Analysis of a predator-prey system with Beddington-type functional response and stage-structure of prey
Yuanfu Shao; Xiangmin Ma
DOI: 10.1504/IJDSDE.2017.10004495

66-81Existence and stability of Hadamard p-type fractional functional differential equations
Haihua Wang
DOI: 10.1504/IJDSDE.2017.10004496

82-93Exact wave solutions for a class of single-species model of population dynamics
Haitao Wu; Jing Li; Qinlong Wang
DOI: 10.1504/IJDSDE.2017.10004500